MathSciNet Relay Station
MathSciNet bibliographic data
MR75340 42.1X
Laščenov, K. V. On a class of orthogonal polynomials. (Russian) Leningrad. Gos. Ped. Inst. Uč. Zap. 89 (1953), 167–189.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement